MAUDE Adverse Event Report: CARDINAL HEALTH, INC. KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH, INC. KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721252
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the nasogastric tube ruptured near the bifurcation, requiring removal and a new insertion.A new insertion occurred in the opposite nostril without any resistance.Upon removing the ruptured tube, she observed that it was not completely removed and that the metal tip was not in a device, appearing to have "burst." when questioned about an attempt to unblock the tube, she stated that it did not occur during her shift and that the replacement was solely due to an external rupture.They advised contacting the primary care team to report the incident, request an x-ray to confirm the new tube insertion, and attempt to identify the "lost" tip.Dr.E, from clinical oncology, advises that she will request an evaluation and opinion from the abdominal surgery team.The patient remains comfortable with no signs of discomfort or agitation and is currently unattended.No other information is able to be obtained as the event was reported anonymously to anvisa in brazil.
 
Additional Manufacturer Narrative
A non-conformance review was conducted for lot: 2108902564 and there were no ncs related to the reported event issued during the manufacturing of this lot.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.There were no devices returned for evaluation; therefore, the affected product could not be evaluated to confirm the reported failure.As such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22723397
Report Number1423537-2025-00303
Device Sequence Number8344843
Product Code KNT
UDI-Device Identifier10884521518919
UDI-Public(01)10884521518919(17)260228(10)2108902564
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K833621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/28/2026
Device Model Number8884721252
Device Catalogue Number8884721252
Device Lot Number2108902564
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Initial Report FDA Received Date08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown